# SDR TWAA9803203

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290502
- Condition: Shattered
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SDF - FLT 697 - FIRST OFFICERS WINDSHIELD SHATTERED INFLIGHT.  MADE UNSCHEDULED LANDING AT ADF.  REPLACED WINDSHIELD AND HEAT CONTROLLER.  (M)
